I need help! I came back from a trip and now i think i have this disorder and i dont know what to do. Now i am always feeling nervous and i am always having "anxiety" attacks and they just started about 2 months ago.
Before these two months i was able to get up in front of people and speak or go into a store by myself but now i cant even go to class anymore and i cant even go into a grocery store by myself or into a movie store.
My senior prom is coming up and i am worried what will happen.
I NEED HELP figuring out what to do.
My life was where i wanted it before this and now it seems like its all falling apart. i am losing my life...
if you can help me, please do. Thanks
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?